# SDR SWAA2022120277578

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,438 hours, 34,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENEMERGENCY LIGHTS AT SEAT 6C; 8D; 9A AND 12A INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER ASSEMBLY IAW AMM 33-51-06,  OPS CHECKED GOOD.
